BibTeX record journals/endm/Werra00

download as .bib file

@article{DBLP:journals/endm/Werra00,
  author    = {Dominique de Werra},
  title     = {Variations on the theorem of Birkhoff-von Neumann and extensions},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {5},
  pages     = {97--99},
  year      = {2000},
  url       = {https://doi.org/10.1016/S1571-0653(05)80135-0},
  doi       = {10.1016/S1571-0653(05)80135-0},
  timestamp = {Sat, 27 May 2017 14:24:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/endm/Werra00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier